# SDR SWAA2023110105503

- Difficulty date: September 28, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5241 · Galley Doors
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR L-2 INT LOWER PANELWITH SWEEPING SEAL HAS ATTACHED BRACKET CRACKED MKD DOT<[01] REPLACED AFT ENTRY DOOR LOWER PANEL 834DZ PER B737 AMM 52-41-31-400-802-NG INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00MQFRZ;[02] VERIFIED REPLACEMENT
